Beechams All in One 16 TabletsFlash Sale
Beechams All in One 16 Tablets
Beechams All in One can be used for the relief of symptoms associated with colds and flu and the pain and congestion of sinusitis, including: aches and pains, chills, fever, chesty cough, headache, blocked nose, sore throat and mucus.
Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg
Usage and Instructions
Adults and children 12 years and over:
Take 2 tablets every 4 hours as necessary.
Do not take more frequently that every 4 hours. Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.
Do not take for longer than 5 days.
Do not exceed the reccomended dose.
Patients suffering from chronic cough or asthma should consult a physician before taking this product.
Do not take if you are allergic allergic to any of the ingredients.
Do not take with any other paracetamol-containing products or other flu, cold or other decongestant products.
Do not take if you suffer from hepatic or severe renal impairment, hypertension, hyperthyroidism, diabetes, heart disease or if taking tricyclic <
antidepressants or beta-blocking drugs and if taking or have taken, within the last two weeks, monoamine oxidase inhibitors
This product should not be used during pregnancy or breast feeding without medical advice. Always Read the Label
Skin rashes and other allergic effects can occur with paracetamol.
Guaifenesin may cause an upset stomach.
Raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations may occur with phenylephrine.